# SDR SWIA200515043

- Difficulty date: May 19, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 6,032 hours, 5,347 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Elevators
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O`S TRIM SWITCH STICKS (RIGHT SIDE OF SWITCH).  REPLACED F/O`S ELEVATOR TRIM SWITCH ON F/O`S YOKE.  OPERATIONAL CHECK GOOD PER MM 27-40-00.
